# SDR AT0400024

- Difficulty date: November 27, 2004
- Submitted: November 29, 2004
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Locked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MCDU NR 1 AND NR 2 LOCKED UP IN FLIGHT.  NO FLIGHT PLAN INFO, NO AUTOPILOT RESET.  RESET ITSELF AFTER 30 MINUTES.  PERFORMED RTS OF BOTH VIA'S AND AUTOPILOT SYSTEM PERFORMED AUTOLAND RTS.  REINSTALLED VIA SOFTWARE AND PERFORMED RTS.  SYSTEMS OPS CHECK GOOD.  CLEANED COOLING HOLES ON MCDU'S.
